Jump to content

Recommended Posts

I will tell my pdoc but after she told me that my teeth clenching at night had nothing to do with the geodon, even though I never did it before being on geodon, I wonder if she'll even tell me the truth.

So, I'm asking you fine folks, who I know are not doctors:

I'm having a lot of twitching around my eyes. Sometimes the eyelid itself and one persistant twitch just under my right eye. I also have other random twitches all over my body and some of it has been going on before the geodon so I don't blame it entirely. But the eye twitching has only started since the geodon.

Does anyone think this could be TD related or at least some other EPS? If some other EPS, what does it sound like to you?

Thanks.

Link to comment
Share on other sites

Hi,

I get twitching around my eyes too. We are on some of the same meds - though I would imagine its got more to do with my extremely high level of general anxiety. I also have tingling in my toes and muscle twitches in my feet. I've had nearly every possible test for my feet over the past year (MRI, catscan, lots of neurology testing, neuropathy testing of my feet, podiatrist, and next up i'm seeing a circulatory doc). Seems everyone points my tingling toes towards anxiety except for my pdoc! Since starting on seroquel, it seems like the tingling/twitching is less fwiw. I'm at 75mg for sleep/anxiety and it's likely gonna get bumped up again as each time it only helps me sleep thru the night for a few nights and then it's back to wakey wakey all night long.

I hope can find relief - it really sucks to feel like my eyelid is bouncing off my face

take care

M

Link to comment
Share on other sites

  • 4 weeks later...
Guest MelancholyBunny

I have tiny muscle twitching in my hands forearms and legs from Geodon. I've never had it before and it stopped as soon as I had stopped taking it, so I'm sure it was the culprit.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...